# SDR 20010425CW010

- Difficulty date: March 22, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N1563L
- Make and model: Beech 58P
- Aircraft serial: TJ84
- Engine: Cont TSIO520L
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: CH48108
- Part serial: F08L011
- Condition: Chipped
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOW OIL PRESSURE AND HIGH TEMPERATURES.  INVESTIGATION REVEALED METAL PIECES HOLDING OPEN THE OIL TEMPERATURE CONTROL VALVE.  THE METAL PIECES WERE TRACED TO THE OIL FILTER.  UPON REMOVING THE TOP FROM THE OIL FILTER WE OBSERVED PIECES MISSING FROM THE FLANGE THAT RETAINS THE RUBBER BACK FLOW VALVE.  THE PIECES REMOVED FROM THE TEMPERATURE CONTROL VALVE APPEARED TO MATCH THE MISSING AREA OF THE OIL FILTER FLANGE.  NOT ALL OF THE MISSING FLANGE CAN BE ACCOUNTED FOR AND FERRUS PARTICLES WERE FOUND IN THE FILTER MEDIA.
